# SDR 2009FA0000016

- Difficulty date: December 17, 2008
- Submitted: January 20, 2009
- Operation: General aviation
- Aircraft: N414PS
- Make and model: Cessna 414A
- Aircraft serial: 414A0056
- Engine: Cont TSIO550A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pan
- Part number: 652969
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK CAME FROM CRACK IN OIL PAN.  CAUSE UNKNOWN.  ENG TSMOH 95 HRS.   CRACK/ FITTING WITH HOSE ATTACHED FOR REMOTE OIL DRAIN.  (K)
